MAUDE Adverse Event Report: ETHICON INC. VICRYL PLUS VIO BR 18; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL PLUS VIO BR 18; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number D10084
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent laminectomy on (b)(6) 2019 and suture was used.During the procedure, the needle was detached from the suture easily during interrupted suturing on the fascia.It was a control release needle.There were no adverse consequences to the patient.

Brand Name
VICRYL PLUS VIO BR 18
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8621386
Report Number2210968-2019-81496
Device Sequence Number2182560
Product Code GAM
UDI-Device Identifier10705031203198
UDI-Public10705031203198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD10084
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/17/2019
Patient Sequence Number1